# SDR AALA20170208012

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 20,159 hours, 7,868 cycles
- Engine: Cfmint CFM567B243
- Engine time: 20,159 hours, 7,868 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GETV7785
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. FLL-DFW FLIGHT. ON TAXI, THE LEFT ENGINE WAS LEAKING FUEL. SHUTDOWN ENGINE AND SHUTOFF BOOST PUMPS. AIRCRAFT TOWED TO GATE. REMOVED AND REPLACED NR 1 HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL VALVE IAW AMM 75-21-00. LEAK AND OPERATIONAL CHECK GOOD.
